# SDR AALA202106259005

- Difficulty date: June 24, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 59,038 hours, 34,418 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E SMOKE DETECTOR AURAL ALERT IN CRUISE FLIGHT. FLIGHT ATTENDANT RESET ALERT ON THE FLIGHT ATTENDANT  PANEL AT L1. NO ECAM. SWAPPED CIDS 1 AND 2 REF AMM 23-73-34. FAULT CLEARED.
